zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new Bernstein’s inequality and the 2D dissipative quasi-geostrophic equation. (English) Zbl 1142.35069
A new Bernstein’s inequality is proven and applied to the prove of global well-posedness of the two-dimensional quasi-geostrophic equation for small initial data in the critical Besov space. Local well-posedness can be shown in case of large initial data.

35Q35PDEs in connection with fluid mechanics
76D03Existence, uniqueness, and regularity theory
86A05Hydrology, hydrography, oceanography
35B30Dependence of solutions of PDE on initial and boundary data, parameters
[1]Bergh, J., Löfstrom, J.: Interpolation spaces, An Introduction. New York: Springer-Verlag, 1976
[2]Bony J.-M. (1981). Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. Ann. Sci. École Norm. Sup. 14: 209–246
[3]Cannone, M., Planchon, F.: More Lyapunov functions for the Navier-Stokes equations, in Navier-Stokes equations: Theory and Numerical Methods. R. Salvi, ed., Lecture Notes in Pure and Applied Mathematics, 223, New York-Oxford: 2001, pp. 19–26
[4]Chae D. (2003). The quasi-geostrophic equation in the Triebel-Lizorkin spaces. Nonlinearity 16: 479–495 · Zbl 1029.35006 · doi:10.1088/0951-7715/16/2/307
[5]Chae D. and Lee J. (2003). Global well-posedness in the super-critical dissipative quasi-geostrophic equations. Commun. Math. Phys. 233: 297–311
[6]Chemin, J.-Y.: Perfect incompressible fluids. New York: Oxford University Press, 1998
[7]Chemin J.-Y. and Lerner N. (1995). Flot de champs de vecteurs non lipschitziens et êquations de Navier-Stokes. J. Differ. Eqs. 121: 314–328 · Zbl 0878.35089 · doi:10.1006/jdeq.1995.1131
[8]Constantin P., Majda, A. J. and Tabak E. (1994). Formation of strong fronts in the 2-D quasigeostrophic thermal active scalar. Nonlinearity 7: 1495–1533 · Zbl 0809.35057 · doi:10.1088/0951-7715/7/6/001
[9]Constantin P. and Wu J. (1999). Behavior of solutions of 2D quasi-geostrophic equations. SIAM J. Math. Anal. 30: 937–948 · Zbl 0957.76093 · doi:10.1137/S0036141098337333
[10]Constantin, P., Cordoba, D., Wu, J.: On the critical dissipative quasi-geostrophic equation. Indiana Univ. Math. J. 50, Special Issue, 97–107 (2001)
[11]Córdoba D. (1998). Nonexistence of simple hyperbolic blow-up for the quasi-geostrophic equation. Ann. of Math. 148: 1135–1152 · Zbl 0920.35109 · doi:10.2307/121037
[12]Córdoba D. and Fefferman C. (2002). Growth of solutions for QG and 2D Euler equations. J. Amer. Math. Soc. 15: 665–670 · Zbl 1013.76011 · doi:10.1090/S0894-0347-02-00394-6
[13]Córdoba A. and Córdoba D. (2004). A maximum principle applied to quasi-geostrophic equations. Commun. Math. Phys. 249: 511–528
[14]Danchin R. (1997). Poches de tourbillon visqueuses. J. Math. Pures Appl. 76(9): 609–647 · Zbl 0903.76020 · doi:10.1016/S0021-7824(97)89964-3
[15]Danchin R. (2000). Global existence in critical spaces for compressible Navier-Stokes equations. Invent. Math. 141: 579–614 · Zbl 0958.35100 · doi:10.1007/s002220000078
[16]Danchin R. (2003). Density-dependent incompressible viscous fluids in critical spaces. Proc. Roy. Soc. Edinburgh Sect. A 133: 1311–1334 · Zbl 1050.76013 · doi:10.1017/S030821050000295X
[17]Ju N. (2004). Existence and uniqueness of the solution to the dissipative 2D quasi-geostrophic equations in the Sobolev space. Commun. Math. Phys. 251: 365–376 · Zbl 1106.35061 · doi:10.1007/s00220-004-1062-2
[18]Ju N. (2005). The maximum principle and the global attractor for the dissipative 2D quasi-geostrophic equations. Commun. Math. Phys. 255: 161–181 · Zbl 1088.37049 · doi:10.1007/s00220-004-1256-7
[19]Lemarié-Rieusset, P.G.: Recent developments in the Navier-stokes problem. London: Chapman & Hall/CRC, 2002
[20]Miura, H.: Dissipative quasi-geostrophic equation for large initial data in the critical Sobolev space. Commun. Math. Phys 267, no. 1, 141–157 (2006)
[21]Pedlosky, J.: Geophysical Fluid Dynamics. New York: Springer-Verlag, 1987
[22]Teman, R.: Navier-Stokes equations, Theory and Numerical analysis. New York: North-Holland, 1979
[23]Triebel, H.: Theory of Function Spaces. Monograph in Mathematics, Vol.78, Basel: Birkhauser Verlag, 1983
[24]Wu J. (2004). Global solutions of the 2D dissipative quasi-geostrophic equation in Besov spaces. SIAM J. Math. Anal. 36: 1014–1030 · Zbl 1083.76064 · doi:10.1137/S0036141003435576
[25]Wu J. (2005). The two-dimensional quasi-geostrophic equation with critical or supercritical dissipation. Nonlinearity 18: 139–154 · Zbl 1067.35002 · doi:10.1088/0951-7715/18/1/008
[26]Wu J. (2006). Lower bounds for an integral involving fractional laplacians and the generalized Navier-Stokes equations in Besov spaces. Commun. Math. Phys. 263: 803–831 · Zbl 1104.35037 · doi:10.1007/s00220-005-1483-6